2 years 3 months ago - 2 years 3 months ago#54539by Jack R
An inability to urinate - no matter what the problem - can quickly become a very consuming problem for the individual, and needs to be treated promptly.
Men with prostate issues and those with bladder issues, including cancer and treatment with BCG may experience times of no or slow urine flow. There are medications to help with the symptoms, and to assist in increasing the flow of urine; talk to your doctor about your problem and what can be done to help resolve it.
It is not uncommon for urine flow to be very small (and very uncomfortable) for some number of hours following a BCG treatment - again, your doctor will have procedural changes or medications to help with this. In case of a traumatic catheterization during BCG instillation - one where urinary bleeding results - blood clots may form and prevent urine passage from the bladder.
Side effects exist for many medical treatments. Be sure to ask your doctor - ahead of time - who to contact for assistance on a 24/7 basis if/when problems appear. Hopefully, you will be able to avoid this problem in later treatments.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back...